MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED, 24G X 0.75"; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED, 24G X 0.75"; INTRAVASCULAR CATHETER
Catalog Number 381512
Medical Device Problem Codes Crack (1135); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot #: 3093654.D4.Medical device expiration date: 31mar2026.H4.Device manufacture date: 07apr2023.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd insyte autoguard winged, 24g x 0.75" the catheter was damaged.There was no report of patient impact.The following information was provided by the initial reporter: this is in regard to bd insyte autoguard winged, we have been having issues with the iv catheter splitting at the tip when inserted and unable to flush.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.H3 other text: see manufacturer narrative below.

Brand Name
BD INSYTE AUTOGUARD WINGED, 24G X 0.75"
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key17730315
Report Number1710034-2023-01046
Device Sequence Number5887905
Product Code FOZ
UDI-Device Identifier30382903815129
UDI-Public(01)30382903815129
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K952861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue Number381512
Device Lot Number3096295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown